Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Effectiveness at the origin of the sum set of basic sets of polynomials


Authors: Ragy H. Makar and Bushra H. Makar
Journal: Proc. Amer. Math. Soc. 4 (1953), 246-250
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052570-4
MathSciNet review: 0052570
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052570-4
Article copyright: © Copyright 1953 American Mathematical Society